# SDR SIMA0823

- Difficulty date: March 22, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3122
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MIA - FLT 5290 - WITH BATTERY IN OFF POSITION FA CAN NOT ACTIVATE THE EMERGENCY LIGHTS.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY.  OPS CHECK GOOD.  (M)
